Advertisement

Algebra and Logic

, Volume 31, Issue 2, pp 106–110 | Cite as

Embeddability of Mal'tsev algebras in lie algebras

  • P. O. Mikheev
Article

Keywords

Mathematical Logic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    K. Yamaguti, "On the theory of Malcev algebras," Kumamoto J. Sci. Ser. A.,6, No. 1, 9–45 (1963).Google Scholar
  2. 2.
    O. Loos, "Uber eine Beziehung zwischen Malcev-Algebren und Lie-Tripelsystemen," Pacific J. Math.,18, No. 3, 553–562 (1966).Google Scholar
  3. 3.
    E. N. Kuz'min, "The structure and representations of finite-dimensional Mal'tsev algebras," Tr. Inst. Mat. Sib. Otd. Akad. Nauk SSSR, Vol. 16 (1989), 75–101.Google Scholar
  4. 4.
    S. Doro, "Simple Moufang loops," Math. Proc. Cambridge Philos. Soc.,83, 377–392 (1978).Google Scholar
  5. 5.
    É. N. Paal, "Introduction to Moufang-symmetry," Preprint F-42; Inst. Fiz. Akad. Nauk Eston. SSR, Tartu (1987).Google Scholar
  6. 6.
    P. O. Miheev and L. V. Sabinin, "Quasigroups and differential geometry," in: Quasi-groups and Loops: Theory and Applications, Heldermann Verlag, Berlin (1990).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • P. O. Mikheev

There are no affiliations available

Personalised recommendations